# SDR UALA2013010300020

- Difficulty date: January 3, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 85,912 hours, 13,637 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Part serial: 294
- Condition: Weak
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF TRANSMISSION AND RECEPTION ARE INOP, WEAK, GARBLED INTERMITTENT, ETC.  AT ALL CREW STNS.(1 = L HF, 2 = R HF).  HF1 WILL NOT TRANSMIT IN FLIGHT, TESTED OK ON THE GROUND.  RECEPTION IS NORMAL PROG TEXT:  ACCOMPLISH CHRONIC REVIEW, HAS HISTORY.  TUNE CYCLE TAKES FROM 15-25 SECS 130138 SHOULD TAKE 4-7 SECS.  SUSPECT COUPLER AT FAULT.  PCN 530-9045.  REMOVED AND REPLACED LEFT HF COUPLER.  HF SYSTEM REQUIRES OPS CHECK IAW MM.  ACCOMPLISHED CHECK PER MM, CHECKS GOOD.
